# SDR REXA2022102502281

- Difficulty date: October 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE CUT OUT IS GOUGED	INSTALLED NEW HANDLE HOUSING ON AFT CARGO DOOR IAW CRJ-900SRM51-42-21-001-001-A01
